Discussions that mention junel

Birth Control board


Hello,

I have been taking birth control for 7 years, and I have had no problem with side effects until now. For several years, I took Loestrin 1.5/30, and when the generic Micorgestin came out, I switched to that with no problem. Recently I have switched to the new generic, Junel, and I have been having significantly worse PMS symptoms- in fact, the I have been feeling out of balance since I started it. Has anyone else had any problems with taking Junel 1.5/30 as compared with the brand name Loestrin or the other generic Microgestin?

thanks!
[FONT=Century Gothic]I also have been on loestrin for many many years with no problems , I have just went back on bc after having my 2nd baby, and I was prescribed loestrin, however given junel and i have been an emotional fruitloop all month , I am so glad to see your story and to know that I am not the only one. I am going to try to get the other generic form that starts with an M. But there is definately some kind of wierd filler in Junel that makes me crazy.[/FONT]
YES! I have posted on some other threads about this. I was on Loestrin 1.5/30 FE for about 10 years with very little problem. They switched me to Junel and I was sick for an entire year. I just thought maybe my body couldn't take birth control anymore...but it seems odd that it only started with the Junel. I had PMS all month long. Bloated all month long. I started getting oily skin and huge zits all over my chin. I have never had acne problems my entire life, but all of a sudden I was covered with them. Most days I just felt like I wanted to crawl out of my skin. I switched to Nuvaring but have had some problems with it so I made an appt to go back in and have my Loestrin refilled. It's much more expensive but I would say worth every penny.

Isn't it amazing though, if you try to bring this up the pharmacist or the doctor they will look at you like you are crazy. They'll tell you it's the exact same thing and that it's all in your head.
Quote from austinl:
YES! I have posted on some other threads about this. I was on Loestrin 1.5/30 FE for about 10 years with very little problem. They switched me to Junel and I was sick for an entire year. I just thought maybe my body couldn't take birth control anymore...but it seems odd that it only started with the Junel. I had PMS all month long. Bloated all month long. I started getting oily skin and huge zits all over my chin. I have never had acne problems my entire life, but all of a sudden I was covered with them. Most days I just felt like I wanted to crawl out of my skin. I switched to Nuvaring but have had some problems with it so I made an appt to go back in and have my Loestrin refilled. It's much more expensive but I would say worth every penny.

Isn't it amazing though, if you try to bring this up the pharmacist or the doctor they will look at you like you are crazy. They'll tell you it's the exact same thing and that it's all in your head.



Did you think about trying the microgestin instead of junel? It is a different generic so it probably has the same lower copay. If it works it will save you some cash, if it doesnt, then i guess you will have to pay more for the loestrin. Different pharmacies stock different generic companies, so you might be able to find it at a different pharmacy.